# SDR RAIA00111017

- Difficulty date: November 26, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 7,653 hours, 6,370 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX-STL- DURING PREFLIGHT FOUND AFT SECTION OF FLOOR EMERGENCY EXIT LIGHTS INOP.  RESECURED CANNON PLUG AT NR 4 EMERGENCY LIGHT POWER SUPPLY; OPS CK GOOD IAW EMB 145 MAINTENANCE MANUAL.
